# SDR DALA13040500953

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, CORROSION WAS FOUND ON THE LOWER ENGINE MOUNT BOLT AT THE RT YOKE. (MRB 54-049-02). THE LOWER BOLT AT RT YOKE WAS REPLACED.
